Liquid vitamin E injection for cosmetic facial rejuvenation: A disaster report of lipogranuloma.
Аннотация
BACKGROUND
The use of vitamin E for Facial rejuvenation is a dangerous practice and is associated with potential local, and sometimes systemic and life-threatening complications. Clinicians should be aware of complications induced by the injection of illegal products for tissue augmentation. Also, regulatory organizations should monitor illegal beauty centers and enact restrictive laws.
CASE PRESENTATION: Herein, we report a case of liquid vitamin E injection for cosmetic facial rejuvenation and development of facial persistent erythema and induration, treated with oral prednisolone, azathioprine, and minocycline. Also, we review the reported cases of vitamin E injection for cosmetic facial rejuvenation.
CONCLUSION
Lipogranuloma is one of those complications of vitamin E injection for cosmetic rejuvenation. It mostly represents inflammation, edema, erythema, and tenderness. Since there was no standard treatment for this complication, the management of these patients is challenging. Patients who have undergone cosmetic interventions in illegal institutions are more likely to develop such complications including medical and psychological problems. Clinicians should be aware of these complications for the best diagnosis and treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.